Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Coefficient bounds for the inverse of a function with derivative in $ \mathcal{P}$. II


Authors: Richard J. Libera and Eligiusz J. Złotkiewicz
Journal: Proc. Amer. Math. Soc. 92 (1984), 58-60
MSC: Primary 30C50; Secondary 30C45
DOI: https://doi.org/10.1090/S0002-9939-1984-0749890-4
MathSciNet review: 749890
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: Sharp upper bounds are given for the coefficients of the inverse of a normalized univalent function whose derivative has positive real part. This resolves a question raised by these authors in Proc. Amer. Math. Soc. 87 (1983), 251-257.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 30C50, 30C45

Retrieve articles in all journals with MSC: 30C50, 30C45


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1984-0749890-4
Article copyright: © Copyright 1984 American Mathematical Society

American Mathematical Society